Vol. 9, Issue 1 (June 2014)

 AAM logo

Applications and Applied Mathematics:
An International Journal (AAM)

ISSN: 1932-9466

Aliakbar Montazer Haghighi, Ph. D.
Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225,
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088

Associate Editor:
Associate Editor:
Assistant Editor:
Dr. Dimitar P. Michev Dr. Jian-ao Lian
dimichev@pvamu.edu jilian@pvamu.edu

Vol. 9, Issue 1 (June 2014)                                                                                                     pp. 1 – 448


(1) Deepak C. Pandey and Arun K. Pal
Delay Analysis of a Discrete-Time Non-Preemptive Priority Queue with Priority Jumps, 1-12
PDF Document

(2) Ashish Kumar, Monika Saini and S.C. Malik
Stochastic Modeling of a Concrete Mixture Plant with Preventive Maintenance, 13-27
PDF Document

(3) M. Shakil, M. Ahsanullah, and B.M. Golam Kibria
A Characterization of Skew Normal Distribution by Truncated Moment, 28-38
PDF Document

(4) G. Srinivasa Rao and Ch. Ramesh Naidu
Acceptance Sampling Plans for Percentiles Based on the Exponentiated Half Logistic
PDF Document

(5) Gurju Awgichew, G. Radhakrishnamacharya and B. Shireesha
Effect of Slip Condition on Couple Stress Fluid Flow in a Channel with Mild Stenosis in the
Presence of Uniform
Magnetic Field, 54-67
PDF Document

(6) Rupesh K. Srivastav
Mathematical Model of Blood Flow through a Composite Stenosis in Catheterized Artery with
Permeable Wall
, 68-74
PDF Document

(7) V. Manjulatha, S.V.K. Varma, and V.C.C Raju
Effects of Radiation Absorption and Mass Transfer on the Free Convective Flow Passed a
Vertical Flat Plate
through a Porous Medium in an Aligned Magnetic Field, 75-93
PDF Document

(8) Abhik Sur and M. Kanoria
Finite Thermal Wave Propagation in a Half-Space Due to Variable Thermal Loading, 74-120
PDF Document

(9) Steady Mushayabasa, Claver P. Bhunu and Ngoni A. Mhlanga
Modeling the Transmission Dynamics of Typhoid in Malaria Endemic Settings, 121-140
PDF Document

(10) J. Prakash, A. G. Vijaya Kumar, M. Madhavi, and S. V. K. Varma
Effects of Chemical Reaction and Radiation Absorption on MHD Flow of Dusty Viscoelastic
PDF Document

(11) O.P. Misra and Preety Kalra
Effect of Toxic Metal on Root and Shoot Biomass of a Plant A Mathematical Model, 157-185
PDF Document

(12) Ram Avtar, Swati Srivastava, and Rashmi Srivastava
Modelling the Flow of Aqueous Humor in Schlemm’s Canal in the Eye,186-200
PDF Document

(13) Sunil Kumar, Devendra Kumar and U. S. Mahabaleshwar
A New Adjustment of Laplace Transform for Fractional Bloch Equation in NMR Flow, 201-216
PDF Document

(14) B. Dubey, Atasi Patra and R. K. Upadhyay
Dynamics of Phytoplankton, Zooplankton and Fishery Resource Model, 217-245
PDF Document

(15) M. S. Borkar and N. P. Gaikwad
String Fluid Cosmological Model with Magnetic Field in Bimetric Theory of Gravitation, 246-259
PDF Document

(16) M. S. Borkarand and P. V. Gayakwad
Evaluation of Schwarz Child’s Exterior and Interior Solutions in Bimetric Theory of Gravitation, 260-271
PDF Document

(17) Z. Kalateh Bojdi, S. Ahmadi-Asl and A. Aminataei
The Generalized Laguerre Matrix Method or Solving Linear Differential-Difference Equations
with Variable Coefficients, 272-294
PDF Document

(18) Samina Ashraf and Muhammad Aslam Javed
Reichenbach Fuzzy Set of Transitivity, 295-310PDF Document

(19) Aminah Qawasmeh and Marwan Alquran
Reliable Study of Nonhomogeneous BBM Equation with Time-Dependent Coefficients by
the Modified Sine-Cosine Method, 311-317
PDF Document

(20) Ali Payan, Abbas Ali Noora and Farhad Hosseinzadeh Lotfi
A Ranking Method Based on Common Weights and Benchmark Point, 318-329
PDF Document

(21) Cemil Tunç
Unstable Solutions to Nonlinear Vector Differential Equations of Sixth Order with Delay, 330-341
PDF Document

(22) Hossein Aminikhah and Sakineh Moradian
Numerical solution for the systems of variable-coefficient coupled Burgers’ equation by
two-dimensional Legendre wavelets method, 342-361
PDF Document

(23) Shantha K. Kumari and Vasudevan T. M. Nambisan
On some Summation Formulae for the I-Function of Two Variables, 362-370
PDF Document

(24) Nasir Taghizadeh, Seyyedeh Roodabeh Moosavi Noori and Seyyedeh Bahareh Moosavi Noori
Application of the Extended G’/G-expansion Method to the Improved Eckhaus Equation, 371-387
PDF Document

(25) M. Emin Özdemir, Erhan Set and Ahmet Ocak Akdemir
On Some Hadamard-Type Inequalıtıes for (r, m)- Convex Functıons,
PDF Document

(26) Judith Arriaza, Zhanbo Yang & Flor de María García-Wukovits
Growth Patterns of Ethnic Groups in Bexar County With Dynamic Leslie Models, 402-415
PDF Document

(27) Soumia Belarbi and Zoubir Dahmami
Existence of Soluations for Multi-Points Fractional Evolution Equations, 416-427
PDF Document

(28) M.R. Molaei and A. Keyhaninejad
Isotopic Form of M-Rings, 428-434
PDF Document

(29) Siddhartha Misra and Ganesh C. Gorain
Stability of an Inhomogeneous Damped Vibrating String, 435-448
PDF Document